CaltechAUTHORS
  A Caltech Library Service

Is every integral normal?

Luxemburg, W. A. J. (1967) Is every integral normal? Bulletin of the American Mathematical Society, 73 (5). pp. 685-688. ISSN 0273-0979. http://resolver.caltech.edu/CaltechAUTHORS:20181009-143334534

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20181009-143334534

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1090/S0002-9904-1967-11825-1 DOIArticle
Additional Information:© 1967 American Mathematical Society. Work on this paper was supported in part by grant No. GP-6111 from the National Science Foundation.
Funders:
Funding AgencyGrant Number
NSFGP-6111
Record Number:CaltechAUTHORS:20181009-143334534
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20181009-143334534
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90208
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:10 Oct 2018 17:23
Last Modified:10 Oct 2018 17:23

Repository Staff Only: item control page